Please use this identifier to cite or link to this item:

Title: Bayesian methods for categorical data under informative censoring.
Authors: 姜志銘
Jiang, Thomas J.
Dickey, James M.
Contributors: 應數系
Keywords: Bayesian inference;generalized Dirichlet distributions;informative censoring;multiple hypergeometric functions
Date: 2008
Issue Date: 2018-09-27 17:12:52 (UTC+8)
Relation: Bayesian Analysis ,Volume 3, Number 3 (2008), 541-553.
Data Type: article
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
1340370437.pdf181KbAdobe PDF178View/Open

All items in 學術集成 are protected by copyright, with all rights reserved.

社群 sharing